alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : MARQUES, JOSE OSCAR DE ALMEIDA [Author]
References found : 3 [refine]
Displaying: 1 .. 3   in format [ISO 690]
Curriculum: Lattes

page 1 of 1


   1 / 3
select
to print
 Marques, José Oscar de Almeida. Contrato e confederação: notas sobre o papel das relações internacionais no pensamento político de Jean-Jacques Rousseau. Trans/Form/Ação, 2010, vol.33, no.1, p.19-30. ISSN 0101-3173


   2 / 3
select
to print
 Marques, José Oscar de Almeida. The relation between the general maxim of causality and the principle of uniformity in hume's theory of knowledge. Manuscrito, June 2012, vol.35, no.1, p.85-98. ISSN 0100-6045
    · abstract in english    · text in english


   3 / 3
select
to print
 Marques, José Oscar de Almeida. Regularity and counterfactuality in Hume's treatment of causation. Kriterion, Dec 2011, vol.52, no.124, p.355-364. ISSN 0100-512X


page 1 of 1
   


Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  
1  
2
3
 
           



Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information